Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Very Depressed
    avatar
    beautifulbuffalo posted:
    I'm struggling to lose weight that was put on from medication. I'm not taking the one medication which makes you really gain weight but still on lithium which makes yoiu gain weight. I'm losing a lb here and a lb thhere but not fast enough. I can't stop taking the lithium or I get suicidal. And I'm feeling very bad right now. My depression has really got me down. I need some advice and a pick me up.
    BB
    Reply
     
    avatar
    itmatsb responded:
    If you are refusing to take the one medication and are very depressed, you have a big problem. Can you talk to the doctor about your problem with the med and see if you can take something else? If not, you're doomed to feel terrible. Or try a different doctor. I have suffered from bad depression and it really surprises me that someone would care more about their weight than in feeling good.
     
    avatar
    rohvannyn replied to itmatsb's response:
    What if gaining a bunch of weight due to the medication is part of what is causing you to feel terrible? I can understand that, completely! It can be really hard to feel good, even with properly dosed and prescribed medication, if you feel powerless to control your weight gain. That directly affects your quality of life.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.